# SDR USAA990434

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 38,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT BS 520 LBL 46 FLOORBEAM.  FABRICATED REPAIRED PER EA 64448 AND S/B 737-53-1120.  (M)
